# SDR UIEA2016062700519

- Difficulty date: June 27, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N648GT
- Make and model: Boeing 767-33AER
- Aircraft serial: 27310
- Aircraft time: 89,709 hours, 17,403 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Connector
- Part number: TC108
- Condition: Damaged
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO APU FUEL DUCT CLIP IS DAMAGED.  AFT CARGO APU FUEL SHROUD REPLACED CONNECTOR.
